Print this page    •   Back to Web version of article

Day 9 Reaction to Atripla (Video)
July 18, 2011

By Aaron Laxton

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

The reaction to the Atripla has gotten worse; I just have to ride it out. Have you ever taken these meds and had the same reaction? What other reactions do you have to your HIV meds? Please comment so that others can see; that way they know that they are not alone.




This article was provided by TheBody.com. You can find this article online by typing this address into your Web browser:
http://www.thebody.com/content/71296/day-9-reaction-to-atripla-video.html

General Disclaimer: TheBody.com is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through TheBody.com should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.